# SDR IAVA202008040001

- Difficulty date: July 31, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N34BM
- Make and model: Bell 407
- Aircraft serial: 53310
- Aircraft time: 13,087 hours, 33,018 cycles
- Engine: Allsn 250C47B
- Engine time: 12,315 hours, 10,446 cycles
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 407040325105
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR LUBRICATION OF TAIL ROTOR DRIVE SHAFT SPLINES THE #3 TAIL ROTOR DRIVE SHAFT WAS FOUND CRACKED AT ONE ATTACHMENT EAR. TOTAL TIME OF PART IS UNKNOW AS IT IS AN ON CONDITION PART.
